# SDR CHQA20130604195

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 31,073 hours, 25,403 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,282 hours, 20,821 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fecu
- Part time: 18,683 hours, 16,144 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A FLAP FAIL MESSAGE IN FLIGHT.  THE CREW DECLARED AN EMERGENCY AS A PRECAUTION AND LANDED WITHOUT INCIDENT AT THEIR INTENDED DESTINATION.  MX CLEANED AND RESEATED THE CONNECTOR PLUGS ON THE FLAP ELECTRONIC CONTROL UNIT AND RESET THE CIRCUIT BREAKERS IAW THE FAULT ISOLATION MANUAL.  THE FLAP SYS OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
